Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012, Article ID 850871, 10 pages
http://dx.doi.org/10.1155/2012/850871
Research Article

Multiple Positive Solutions for Nonlinear Semipositone Fractional Differential Equations

1Department of Mathematics, Xi'an Jiaotong University, Shaanxi, Xi'an 710049, China
2Department of Mathematics, Lanzhou Jiaotong University, Lanzhou, Gansu 730070, China

Received 22 September 2011; Accepted 13 December 2011

Academic Editor: Chuanxi Qian

Copyright © 2012 Wen-Xue Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204, Elsevier Science, Amsterdam, The Netherlands, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. K. S. Miller and B. Ross, An Introduction to the Fractional Calculus and Fractional Differential Equations, John Wiley & Sons, New York, NY, USA, 1993. View at Zentralblatt MATH
  3. K. B. Oldham and J. Spanier, The Fractional Calculus, Academic Press, New York, NY, USA, 1974. View at Zentralblatt MATH
  4. I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, Calif, USA, 1999. View at Zentralblatt MATH
  5. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives, Theory and Applications, Gordon and Breach Science, Yverdon, Switzerland, 1993. View at Zentralblatt MATH
  6. V. Lakshmikantham and A. S. Vatsala, “Basic theory of fractional differential equations,” Nonlinear Analysis, vol. 69, no. 8, pp. 2677–2682, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. V. Lakshmikantham and A. S. Vatsala, “General uniqueness and monotone iterative technique for fractional differential equations,” Applied Mathematics Letters, vol. 21, no. 8, pp. 828–834, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. V. Lakshmikantham, “Theory of fractional functional differential equations,” Nonlinear Analysis, vol. 69, no. 10, pp. 3337–3343, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. A. Babakhani and V. Daftardar-Gejji, “Existence of positive solutions of nonlinear fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 278, no. 2, pp. 434–442, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. A. Babakhani and V. Daftardar-Gejji, “Existence of positive solutions for N-term non-autonomous fractional differential equations,” Positivity, vol. 9, no. 2, pp. 193–206, 2005. View at Publisher · View at Google Scholar
  11. A. Babakhani and V. Daftardar-Gejji, “Existence of positive solutions for multi-term non-autonomous fractional differential equations with polynomial coefficients,” Electronic Journal of Differential Equations, vol. 129, pp. 1–12, 2006. View at Google Scholar · View at Zentralblatt MATH
  12. C. Bai, “Positive solutions for nonlinear fractional differential equations with coefficient that changes sign,” Nonlinear Analysis, vol. 64, no. 4, pp. 677–685, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. R. P. Agarwal, M. Benchohra, and S. Hamani, “Boundary value problems for differential inclusions with fractional order,” Advanced Studies in Contemporary Mathematics, vol. 16, no. 2, pp. 181–196, 2008. View at Google Scholar · View at Zentralblatt MATH
  14. B. Ahmad and J. J. Nieto, “Existence results for nonlinear boundary value problems of fractional integrodifferential equations with integral boundary conditions,” Boundary Value Problems, vol. 2009, Article ID 708576, 11 pages, 2009. View at Google Scholar · View at Zentralblatt MATH
  15. Z. Bai and H. Lü, “Positive solutions for boundary value problem of nonlinear fractional differential equation,” Journal of Mathematical Analysis and Applications, vol. 311, no. 2, pp. 495–505, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. M. Benchohra, J. R. Graef, and S. Hamani, “Existence results for boundary value problems with non-linear fractional differential equations,” Applicable Analysis, vol. 87, no. 7, pp. 851–863, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. M. Benchohra, S. Hamani, and S. K. Ntouyas, “Boundary value problems for differential equations with fractional order,” Surveys in Mathematics and its Applications, vol. 3, pp. 1–12, 2008. View at Google Scholar · View at Zentralblatt MATH
  18. M. Benchohra, J. Henderson, S. K. Ntouyas, and A. Ouahab, “Existence results for fractional order functional differential equations with infinite delay,” Journal of Mathematical Analysis and Applications, vol. 338, no. 2, pp. 1340–1350, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. V. Daftardar-Gejji, “Positive solutions of a system of non-autonomous fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 302, no. 1, pp. 56–64, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. E. R. Kaufmann and E. Mboumi, “Positive solutions of a boundary value problem for a nonlinear fractional differential equation,” Electronic Journal of Qualitative Theory of Differential Equations, vol. 2008, no. 3, 11 pages, 2008. View at Google Scholar · View at Zentralblatt MATH
  21. C. Yu and G. Gao, “Existence of fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 310, no. 1, pp. 26–29, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. S. Zhang, “Positive solutions for boundary-value problems of nonlinear fractional differential equations,” Electronic Journal of Differential Equations, vol. 2006, no. 36, 12 pages, 2006. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  23. D. J. Guo, The Order Methods in Nonlinear Analysis, Shandong Technical and Science Press, Jinan, China, 2000.